# SDR SCNA98042

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Aft Body
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED AT FL370.  SHUT OFF NUMBER ONE BLEED VALVE AND LEFT PACK.  COULD NOT HOLD PRESSURIZATION SO THE NUMBER ONE BLEED VALVE AND PACK TURNED BACK ON AND A DESCENT INITIATED DOWN TO FL250.  DURING THE DESCENT THE LOWER AFT OVERHEAT LIGHT EXTINGUISHED.  PERFORMED MEG CHECK OF ENGINE FIRE LOOPS WITH NO TROUBLE FOUND.  KEEL BEAM AND AFT PIT PANELS CHECKED FOR LEAKS AT TAKEOFF AND PART POWER WITH NO DISCREPANCIES NOTED.  LEFT AND RIGHT PACK OPERATED NORMALLY WITH NO DISCREPANCIES NOTED.  FUNCTIONALLY TESTED GOOD.
